# SDR SWAA2023020289082

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS294.5 AT LEVEL STR17R AT FWD GALLEY AREA 2023-36986<[01] REPLACED ANGLE AND FASTENER LOCATED BTW BS291.5 TO BS294.5 AT LEVEL STR17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
